Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online
Ask a Urologist   »  

Noticed pus filled sore above penis. Given medicine for minor follicle infection. Safe remedy?

User rating for this question
Answered by

General & Family Physician
Practicing since : 1969
Answered : 17665 Questions
I got one noticeable (a circular swell with a small whole - a bit > 2mm) and two small pus sores kind of at my genital area just above my penis in the area where hair grows. I visited dermatologist and he told that its just a minor follicle infection and suggested these medication. I also suggested to use an anti fungal soap which I was using. Here is the list. On day 1, I did not take anti biotics as I took them before 10 odd days. After using these medicines, I observed small dot like red sores (very very tiny) on the inner skin of my penis head. I visited the doctor again on day 3 and I was told that it could be due to friction during masturbation and also climatic changes and suggested to take plenty of water and also added couple of antibiotics to the course. I was told that it take 3-4 days for the pus sores to get compressed (my first point above), and the red spots are not an issue, they will go off. My doubt is like, are these many kinds of tables required to take or any excess in take have any negative impact on my body? Because, MOCA - 625 is a bit powerful I guess. Please clarify.

Day 1:
Terbinaforce - Plus Ointment: Apply 4 times a day
Feristat - FZ : At night after dinner
Rabekind - CP : Morning after breakfast
Terbiforce tablets : Afternoon, after lunch

Day 2:
Candiforce - 100 : Daily Afternoon. Its an Antibiotic
MOCA - 625 : Morning and Evening. Its an Antibiotic
Posted Tue, 7 May 2013 in Penis Problems
Answered by Dr. Ramesh M.Vachharajani 5 hours later

Thanks for posting query.

From your perfect history it seems that you might have hair follicle infection with fungal infection mixed. You have been given a very good line of treatment.
You continue and complete the course and you will be completely alright.

MOCA-6725 is very good antibiotic for soft tissue infection. It is not a higher dose.
Candiforce 100 is an anti-fungal medicine.
So with combination of both medicines will give very good result.

Other medicine is anti itching drugs.

Combining all these medicines will not cause any adverse side effects.

In addition, I suggest you to keep local part clean, airy and healthy. Apply cream after proper cleaning with antiseptic lotion.

I hope I answered your query. If you have any further clarification or clarification, please ask.

Dr. Ramesh Vachharajani.
Above answer was peer-reviewed by
Follow-up: Noticed pus filled sore above penis. Given medicine for minor follicle infection. Safe remedy? 16 hours later
Hi Sir,

Thanks for your reply. I heard that Candiforce 100 contains Itraconazole that might result in liver function abnormalities. Is that so? Because, I have started taking it and then from later on, digestion is happening but not completely. A slight increase in amount of intestinal gas releasing. I feel a mismatch in the amount of diet intake and rectum. Is it due to XXXXXXX body consumption or something else im not sure. Urine is quiet normal just releasing the smell of medicines. Please let me know whether these are normal during medication or anything abnormal. To add to that, I am having plenty of water, coconut water, butter milk etc these days daily. Does this have any relation to hiv? Because, I had an unprotected sex (condom broke during ejaculation, 15-20 sec's of risky contact) with a lady on unknown hiv status on Mar 02 and later tested negative on hiv pcr test on Mar 28th. I took this result to hiv specialist and I was told that there is nothing to worry about. I don't think it is related to hiv, but just out of my curiosity and for your valuable advice.

Answered by Dr. Ramesh M.Vachharajani 8 hours later
Thanks for posting query again and showing doubt about affecting liver function.
If any medicine taken without doctor's advice, you have to worry as you do not know the proper dose and its duration.
Itraconazole is well tolerated and taken with advice of your doctor, you do not worry.
Problem of having gastric upset and gas is common with Amoxicillin and Clauvunic acid combination and it will be all right after stopping of medicine.
Passing urine with medicine smell is also common and nothing to worry.
As you had h/o unsafe exposure with unknown lady is definitely is a matter of concern.
Go for HIV test after 3 months of exposure to rule out HIV.
As you had test after about a month is early to give any conclusion.
I hope I cleared your doubt.
If you have any clarification, please write again and if you do not have any clarification, you can close the discussion and rate the answer.
Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor